# SDR AALA201712159024

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 50,688 hours, 29,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. INBOUND CABIN CREW REPORTED AN ODOR THAT BEGAN DURING APPROACH COUPLED WITH BURNING EYES. AIRCRAFT SMELLED OF JET EXHAUST STRONG ODOR BUT DIFFERENT FROM DIRTY SOCK ODOR. FOUND AEVC FAULTED AND SYSTEM ALARM ON. COULD SMELL OVERHEAT IN FORWARD CABIN, COCKPIT AND E&E COMP- RESET AEVC PER TSM 21-26-00.
